Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




67 Publications

2015 | Journal Article | IST-REx-ID: 1677   OA
Alt, J. (2015). The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics, 56(10). https://doi.org/10.1063/1.4932606
View | Files available | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1824   OA
Knebel, J., Weber, M., Krüger, T. H., & Frey, E. (2015). Evolutionary games of condensates in coupled birth-death processes. Nature Communications, 6. https://doi.org/10.1038/ncomms7977
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1926
Sadel, C. (2014). Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry, 17(3–4), 409–440. https://doi.org/10.1007/s11040-014-9163-4
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2019   OA
Erdös, L., & Schröder, D. J. (2014). Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry, 17(3–4), 441–464. https://doi.org/10.1007/s11040-014-9164-3
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2014). Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability, 19. https://doi.org/10.1214/ECP.v19-3121
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed